# SDR 97ZZZX4637

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6961L
- Make and model: Cessna 310K
- Aircraft serial: 310K0061
- Engine: Cont IO470V
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 101630601
- Condition: Defective
- Location: Engine
- Component: Bendix, S6RN205
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NO RECORDS EXIST OF ANY MAGNETO MAINTENANCE.  ALL 4 MAGS REMOVED FOR TCM 500-HOUR CHECK. THIS MAG HAD POINTS IN CONFIGURATION OF COUNTERCLOCKWISE ROTATION, SHOULD HAVE BEEN FOR CW BY P/N AND IPB.  TWO MAGS HAD LOOSE BEARINGS, ALL 4 HAD WORN DISTRIBUTOR BLOCKS.   THREE SETS HAD BURNED POINTS, BAD CONDENSER, 2 COILS WITH CRACKS.  BOTH ENGINES WERE 'MAJOR OVERHAULED' 162.1 HRS AND 369.4 HRS, ENGINE ONLY.  NEITHER HAD ACCESSORIES, FUEL SYSTEM, ETC., OVERHAULED WITH THE 'MAJORS'.
